# SDR HALA20240329079

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,866 hours, 7,805 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Brake Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB: #5 HOT BRAKE OVERHEAT WHEEL TIRE LO PR. PERFORMED INSPECTION OF #5 MLG WHEELS BRAKE PER AMM 05-51-16-200-801-A. NEED TO REPLACE #1 MLG WHEEL ASSY AND BRAKE PRECAUTIONARY. REMOVED AND REPLACED #1 MLG WHEEL ASSY AND BRAKE REF AMM 32-41-11 AND 32-42-27. SPIN/SECURITY CHECK GOOD. OPS/LEAK CHECK GOOD. OK FOR SVC. PERFORMED AMM 32-11-00-210-801-A ON # 5 AXLE FOUND OVERHEAT INDICATION PAINT COLOR LIGHT GRAY. PER AIRBUS ENGINEERING DOSSIER REF # 81379469/015 STATES "GREASE REACTED TO HEAT, CREATING THE "CLEAR STAIN & BUBBLING. HARDNESS TEST NOT REQ'D, AFTER CLEANING, COLOR IS BROWN / ORANGE PER AMM 32-11-00-210-801-A" NO FURTHER ACTION REQ'D. OK FOR SVC.
